Please use this identifier to cite or link to this item: http://hdl.handle.net/1893/18446
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRowlinson, Peter-
dc.date.accessioned2014-01-31T23:11:53Z-
dc.date.available2014-01-31T23:11:53Z-
dc.date.issued2012-04-
dc.identifier.urihttp://hdl.handle.net/1893/18446-
dc.description.abstractWe determine all the finite regular graphs which have an induced matching or a cocktail party graph as a star complement.en_UK
dc.language.isoen-
dc.publisherSpringer-
dc.relationRowlinson P (2012) On induced matchings as star complements in regular graphs, Journal of Mathematical Sciences, 182 (2), pp. 159-163.-
dc.rightsPublisher policy allows this work to be made available in this repository; The original publication is available at www.springerlink.com-
dc.titleOn induced matchings as star complements in regular graphsen_UK
dc.typeJournal Articleen_UK
dc.identifier.doihttp://dx.doi.org/10.1007/s10958-012-0736-0-
dc.citation.jtitleJournal of Mathematical Sciences-
dc.citation.issn1072-3374-
dc.citation.volume182-
dc.citation.issue2-
dc.citation.spage159-
dc.citation.epage163-
dc.citation.publicationstatusPublished-
dc.citation.peerreviewedRefereed-
dc.type.statusPost-print (author final draft post-refereeing)-
dc.author.emailpeter.rowlinson@stir.ac.uk-
dc.contributor.affiliationMathematics - CSM Dept-
Appears in Collections:Computing Science and Mathematics Journal Articles

Files in This Item:
File Description SizeFormat 
MatchingVer4.pdf105.9 kBAdobe PDFView/Open


This item is protected by original copyright



Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact library@stir.ac.uk providing details and we will remove the Work from public display in STORRE and investigate your claim.